×

Autostability spectra for Boolean algebras. (English. Russian original) Zbl 1355.03028

Algebra Logic 53, No. 6, 502-505 (2015); translation from Algebra Logika 53, No. 6, 764-769 (2014).

MSC:

03C57 Computable structure theory, computable model theory
03D45 Theory of numerations, effectively presented structures
06E05 Structure theory of Boolean algebras
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] S. S. Goncharov and Yu. L. Ershov, Constructive Models, Sib. School Alg. Log. [in Russian], Nauch. Kniga, Novosibirsk (1999). · Zbl 1043.03518
[2] C. J. Ash and J. F. Knight, Computable Structures and the Hyperarithmetical Hierarchy, Stud. Log. Found. Math., 144, Elsevier, Amsterdam (2000). · Zbl 0960.03001
[3] Fokina, EB; Kalimullin, I; Miller, R, Degrees of categoricity of computable structures, Arch. Math. Log., 49, 51-67, (2010) · Zbl 1184.03026
[4] Csima, BF; Franklin, JN; Shore, RA, Degrees of categoricity and the hyperarithmetic hierarchy, Notre Dame J. Formal Log., 54, 215-231, (2013) · Zbl 1311.03070
[5] Goncharov, SS, Degrees of autostability relative to strong constructivizations, Trudy MIAN, 274, 119-129, (2011) · Zbl 1294.03025
[6] S. S. Goncharov and M. I. Marchuk, “Index sets of constructive models that are autostable under strong constructivizations,” Vestnik NGU, Mat., Mekh., Inf., 13, No. 4, 43-67 (2013). · Zbl 1349.03037
[7] S. S. Goncharov, Countable Boolean Algebras and Decidability, Sib. School Alg. Log. [in Russian], Nauch. Kniga, Novosibirsk (1996). · Zbl 0902.03021
[8] Bazhenov, NA, “degrees of categoricity for superatomic Boolean algebras”, Algebra and Logic, 52, 179-187, (2013) · Zbl 1315.03052
[9] Bazhenov, NA, “δ_{2}\^{}{0}-categoricity of Boolean algebras,”, Vestnik NGU, Mat., Mekh., Inf., 13, 3-14, (2013) · Zbl 1289.03025
[10] N. A. Bazhenov, “Degrees of autostability relative to strong constructivizations for Boolean algebras,” to appear in Algebra and Logic. · Zbl 1402.03064
[11] Ershov, YL, “decidability of the elementary theory of relatively complemented distributive lattices and the theory of filters”, Algebra Logika, 3, 17-38, (1964) · Zbl 0199.03103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.